Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 59, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 1:13 PM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 1:13 PM CDT (18:13 UTC)
- Expired
- Jul 5, 2015, 4:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chicot County, AR, Bolivar County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 170 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 1:45 PM CDT | FLASH FLOOD | Dermott, AR | SEVERAL STREETS FLOODED IN DERMOTT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621
WGUS54 KJAN 051813
FFWJAN
ARC017-MSC011-151-052115-
/O.NEW.KJAN.FF.W.0059.150705T1813Z-150705T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN BOLIVAR COUNTY IN NORTHWESTERN MISSISSIPPI...
WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 112 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN ACROSS
THE WARNED AREA. FIVE TO SIX INCHES OF RAIN HAVE FALLEN. FLASH
FLOODING HAS BEEN REPORTED IN GREENVILLE AND LAKE VILLAGE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...LELAND...LAKE VILLAGE...DERMOTT...AVON...SCOTT...
METCALFE...BENOIT...MCMILLAN CORNER...GLEN ALLAN...WINTERVILLE...
WAYSIDE...LAMONT...JERSEY POINT AND HALLEY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3372 9077 3347 9079 3332 9097 3301 9092
3301 9117 3306 9112 3313 9120 3315 9112
3339 9146 3356 9145 3352 9125 3356 9124
3360 9113 3370 9122 3371 9116 3366 9109
3368 9103 3372 9106 3372 9114 3378 9113
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 10:11 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 5, 10:11 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT SUN JUL 5 2015
.UPDATE...ACTIVE MORNING WITH TRAINING CONVECTION IN THIS NW
FLOW REGIME. VERY FAVORABLE SETUP IN PLACE WITH A VERY DIVERGENT
UPPER JET STRUCTURE WITH LOW LEVEL THETA E ADV FOCUSED INTO THE BACK
OF THE EVOLVING STORM COMPLEX. CURRENT INDICATIONS (ALONG WITH
SUPPORT FROM THE HRRR) SUPPORT THIS ACTIVITY CONTINUING OVER THE W-
CENTRAL AND NW CWA THROUGH MIDDAY WITH THE PRIMARY THREAT BEING
FLASH FLOODING FROM HEAVY RAINFALL. SO FAR BASED OFF RADAR
ESTIMATES...LOCALIZED AREAS HAVE SEEN 3-6 INCHES. WITH THE TRAINING
SETUP...I EXPECT A FEW MORE POCKETS OF 2-5 INCHES WITH SOME OF THAT
OCCURRING OVER LOCATIONS THAT HAVE ALREADY SEEN SEVERAL INCHES. I
WOULD NOT RULE OUT SOME STORM TOTALS FROM JUST THIS MORNING IN THE 7-
10 INCH RANGE. DUE TO THIS...HAVE ADDED A FLASH FLOOD WATCH FOR
PARTS OF THE AREA. WE WILL EXPAND IF NEEDED...BUT FEEL THE CURRENT
AREA COVER THE THREAT WELL. AS FOR SEVERE STORMS...ENVIRONMENT IS
SUPPORTIVE TO OUR W/SW AND FEEL AS SFC HEATING GETS GOING...ACTIVITY
OVER THAT AREA WILL INCREASE WHILE THE LOCATIONS THAT ARE GETTING
THE HEAVY RAIN THIS MORNING WILL SEE ACTIVITY WANE SOME. WE HAVE
INCREASED SOME OF THE W/SW AREA FOR THE LIMITED SEVERE RISK WHILE
INCREASING THE FLOODING RISK TO COVER MORE AREA AND WE HAVE ADDED AN
ELEVATED RISK AREA.
THE MAIN FORECAST ADJ WAS TO INCREASE POPS THIS MORNING AND THEN
TREND/FOCUS ACTIVITY TO THE W/SW/S FOR LATER IN THE DAY. HOURLY
TEMPS WERE MODIFIED TO MATCH TRENDS AS WELL. /CME/
&&
.AVIATION...ANOTHER ACTIVE THUNDERSTORM DAY WITH MULTIPLE SITES
EXPERIENCING VSBY AND CIG RESTRICTIONS. THIS IS EXPECTED TO CONTINUE
FOR MUCH OF THE DAY. WILL HAVE TO MAKE NUMEROUS AMENDMENTS DUE TO
RAPIDLY CHANGING CONDITIONS. /SW/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 71 89 71 / 100 29 18 7
MERIDIAN 83 67 87 69 / 100 39 35 14
VICKSBURG 83 72 90 71 / 100 22 12 5
HATTIESBURG 86 70 90 70 / 72 29 20 9
NATCHEZ 86 72 91 73 / 72 19 11 5
GREENVILLE 85 72 90 73 / 96 25 16 6
GREENWOOD 85 69 88 71 / 57 32 23 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR MSZ034-035-
040>042-047.
LA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016.
AR...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
CME/02/Hazardous weather outlook, Jul 5, 9:39 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-015-016-MSZ034-035-040>042-047-061445- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 3 TO 6 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WITH DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY ACROSS NORTHEAST LOUISIANA AND AROUND VICKSBURG. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2|) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ023>026-MSZ018-019-025-036-037-043>046-048>066-072>074-061445- FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-LEFLORE- HOLMES-ATTALA-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI... NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 1 TO 3 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WIND DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY SOUTH OF A LAUREL TO JACKSON TO RAYVILLE LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ026>033-038-039-061445- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WINSTON-NOXUBEE- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 2 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 5, 11:34 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT SUN JUL 5 2015
MSZ056-057-051700-
SMITH MS-JASPER MS-
1134 AM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND
NORTHEASTERN SMITH COUNTIES UNTIL NOON CDT...
AT 1133 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PINEVILLE...OR 15 MILES SOUTHWEST OF NEWTON...MOVING SOUTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BAY SPRINGS...GARLANDVILLE...TURNERVILLE...PINEVILLE...LOUIN...
MONTROSE AND SYLVARENA.
LAT...LON 3193 8906 3198 8951 3222 8937 3222 8911
3221 8901
TIME...MOT...LOC 1633Z 297DEG 33KT 3213 8931
CMELocal storm report, Jul 5, 11:45 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD GREENVILLE 33.39N 91.05W
07/05/2015 WASHINGTON MS LAW ENFORCEMENT
STREET FLOODING REPORTED IN GREENVILLE.
&&
27Local storm report, Jul 5, 12:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG HILLSBORO 32.46N 89.51W
07/05/2015 SCOTT MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE N-CENTRAL PORTION OF THE
COUNTY.
&&
CMELocal storm report, Jul 5, 12:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1225 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
07/05/2015 WEST CARROLL LA CO-OP OBSERVER
MANY ROADS IN OAK GROVE WERE UNDER WATER. WATER HAD ALSO
ENTERED SOME HOMES AND BUSINESSES.
&&
27Special weather statement, Jul 5, 12:26 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT SUN JUL 5 2015
MSZ057-065-066-051815-
COVINGTON MS-JONES MS-JASPER MS-
1226 PM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN JASPER...COVINGTON AND
JONES COUNTIES UNTIL 115 PM CDT...
AT 1225 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HEIDELBERG TO NEAR LONE
STAR...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAUREL...ELLISVILLE...COLLINS...STRINGER...MOUNT OLIVE...
SANDERSVILLE...HEIDELBERG...SANFORD...TUCKERS CROSSING...MILL
CREEK...MOSS...STAFFORD SPRINGS...MOSELLE...SOSO...SEMINARY AND
PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3151 8959 3156 8964 3175 8972 3179 8960
3180 8932 3187 8932 3199 8893 3196 8891
3183 8891 3182 8894 3156 8894 3143 8938
3144 8958
TIME...MOT...LOC 1725Z 324DEG 27KT 3190 8897 3168 8968
DLSpecial weather statement, Jul 5, 1:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT SUN JUL 5 2015
MSZ073-074-051845-
FORREST MS-LAMAR MS-
104 PM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT FORREST AND LAMAR COUNTIES
THROUGH 145 PM CDT...
AT 103 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MACEDONIA TO NEAR
OLOH...AND MOVING SOUTH AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...PETAL...WEST HATTIESBURG...PURVIS...LUMBERTON...
SUMRALL...BROOKLYN...SUNRISE...ROCK HILL...MACEDONIA...RAWLS
SPRINGS...BAXTERVILLE AND MCLAURIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3100 8950 3101 8950 3101 8955 3100 8955
3100 8964 3143 8965 3143 8915 3106 8915
3100 8948
TIME...MOT...LOC 1803Z 348DEG 29KT 3144 8917 3135 8961
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:28 AM CDT | Special Weather Statement | JAN | Issaquena | 47 min |
| Jul 5, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Jul 5, 8:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | Humphreys, Issaquena, Sharkey, Warren, Washington, Yazoo | 10 hr |
| Jul 5, 9:51 AM CDT | Special Weather Statement | JAN | Newton | 39 min |
| Jul 5, 9:53 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jul 5, 10:06 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 39 min |
| Jul 5, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 43 min |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 44 min |
| Jul 5, 1:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| Jul 5, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 38 min |
| Jul 5, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 5, 1:44 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 5, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Jul 5, 2:33 PM CDT | River Flood Warning | JAN | Leake | 46 hr |
| Jul 5, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Jul 5, 4:04 PM CDT | Special Weather Statement | JAN | Franklin | 41 min |
| Jul 5, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Jul 5, 4:18 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 5:34 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Jul 5, 8:46 AM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 3 hr |
| Jul 5, 11:43 AM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 6 hr |
| Jul 5, 5:45 PM CDT | Areal Flood Warning | JAN | Ashley, Chicot | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.